# SDR SWAA2021021047862

- Difficulty date: February 9, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 53,882 hours, 31,691 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER INSPECTION FOUND DENT ON THE R/H HRZ. STAB. L/E STA212.30. / EVALUATE DAMAGE AT HORIZ. STAB L/E STA NO. 212.30 FOUND OUT OF LIMITS; CUTOUT DAMAGED SECTION & INSTALLED DOUBLER & FILLER REPAIR ON EXTERNAL SKIN IAW B-737-700 SRM # 55-10-01-2R-1 MAT. USED 2024 T3 .050' P.O. NO. 1614633 & 2024 T3 .040' P.O. NO. 1705677.
